|Side-Effects Of HAART
Jan 3, 2004
What are the side-effects of HAART which are experienced by HIV+ persons ?
Response from Dr. Pierone
Side effects vary depending on the regimen. GI side effects such as nausea and diarrhea are most common. For a detailed description see the DHHS treatment guidelines at this link . They detail side effects from the medications.
Possible transmission from hair removal
HIV Research Listing
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.